# SDR UIEA2017122302428

- Difficulty date: December 22, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,466 hours, 18,804 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 425404
- Part serial: C5347
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED PRESSURE SURGED.  REMOVED AND REPLACED APU BATTERY CHARGER IAW FIM 49-11, FAULT TREE IAW AMM 24-31-04. OPS CHECKED GOOD.
